Question About Birth Control And Pregnancy

2 Replies
Tallon - August 9

Hi im kinda new to this and i have been reading through the different questions, but i havent really found one that is like mine. so here is my question.. I started taking the Yasmin Brith control on July 21. I had s_x everyday from July 26th- Aug.1st. and this is the week im supposed to get my period. i always have cramps but this month the cramps are alot different. they are really low in my stomach. really this month it just feels like a sudden sharp pain, usually i have really bad cramps for a week before my period but not this time. i dont know if its just my birth control or if i could be pregnant. i had also had s_x on July 5th- July 11th without using any form of birth control. im really confused if you have any advise, please leave it. i know this is really long and im sorry. but thanks for reading it

 

Bump - August 10

Bump

 

trm - August 10

I think it is possible it could be the birth control making your cramps different and not a whole week long like before. If you started the BC on July 21 then you have just finished taking all of the active pills, right? if this is the case then you can give your period a couple of more days to start. I was on Yasmin for 3 years, and usually my period would start about 2-3 days after the last active pill. However, since you had unprotective s_x before the BC and then when you had only been on the pill a few days, if your period does not start in the next few days i would take a pregnancy test. I believe it is recommended when starting BC pills (or switching,forgetting to take 2-3 pills) to use back up protection for at least a week. Hope this helps some!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?